sweating
avatar
baytan2 posted:
I currently take methotrexate, humira, folic acid for my RA. I am also on several meds for hypertension and a beta blocker. My question has to do with the methotrexate. I have severe sweating and flushing episodes where my face, neck and chest turn very red and sweat literally pours off me. My hair becomes drenched and drips sweat. I was wondering if I took the metho by injection other than by mouth if this may help with the sweating. My daughter is getting married this week and I would love to keep my makeup on until the ceremony is over if possible. Has anyone had any experience like this and does anything help? I would appreciate any info or tips that anyone has. Thanks.
Baytan2
Reply
 
avatar
midnightriley responded:
I am on the methotrexate, folic acid and prednisone. I have the sweats and fell flush, hot is more like it. I just turn the air down, it is a little embarrassing when you are a counselor and you are talking with your clientel.
 
avatar
DaisyDean responded:
I'm so glad that you posted this question! I've been saying to DH the past couple days that it seems so hot in the house. I go and check the thermostat thinking he has set the A/C to a higher temp. I just started on methotrexate this past week, and never thought that it might be the medication that is making me feel so hot. Wow....I'm thinking I might not like this since I live in the desert and it's too hot here anyway. Well, guess I'll look on the bright side. This may just be the excuse I need to convince DH that we MUST move back north. LOL Thanks for your post. I hope that you will feel better very soon.
 
avatar
bettie72 replied to midnightriley's response:
I am just on Plaqunil and sweat. My family doctor tested me and found that at 76 I am still in menopause! I just started taking oct
harmone's. I'll post if it helps.
 
avatar
midnightriley replied to bettie72's response:
WOW Bettie, what comfort to know this may last a life time LOL. I hope we all feel better, real soon. Good thing I talk to people and not type. Have a great day, everyone! I am so glad they keep fans at church. I would hate to use the cover of the hymnal to fan!
 
avatar
bettie72 replied to midnightriley's response:
Menopause at my age! But the otc harmons seem to be helping.
I hope you get tested before starting these.
 
avatar
bettie72 replied to midnightriley's response:
Yep my doctor is right. I just read in the Tyler Tex. paper
a doctor write's about different illness that people ask him.
He said it is not unusual for women to have menopause
into there 70"s! I just hate that I am one of them.
I started the OTC harmon last month and they have helped a lot.
 
avatar
midnightriley replied to bettie72's response:
I hope you are feeling better. I have had two Remicade tx. I felt great after the first one, not as much fatigue. Not so good after the second one but I went back to work. I didn't realize how much stress I have at work. The week vacation was great though. Still have my flashes,
 
avatar
bettie72 replied to midnightriley's response:
My flashes and sweats have stopped! I'm on my second box of harmon its nice not to be hot and wet all the time.
I just hate having to take another pill.